# SDR DALA1220693131

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 2,768 hours, 1,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1 THROUGH 4 EMERGENCY LIGHTS INOPERATIVE.  FOUND CONNECTOR SEPARATED AND SHORTING OUT TO SEAT FRAME UNDER SEAT 2B.  SECURED CONNECTOR.  OPS CHECKED GOOD PER AMM.  OK FOR SERVICE.
